| Model Number |
H74939171040470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.G4 premarket/510(k) #: k103751, k110122.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the radial artery.A 4.0 x 40, 75 cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst just before the pressure reached.The procedure was completed without any abnormalities.
Additional Manufacturer Narrative
D2b pro code (product code): fge, lit.G4 premarket / 510(k) #: k103751, k110122.B1: updated with product problem.Device evaluation by manufacturer: the mustang device was returned for analysis.A visual examination identified that the balloon was tightly folded with the balloon protector on and was not subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.The balloon protector was removed, and the device was inflated to its rated burst pressure of 24 atmospheres with no leaks or issues noted.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft and tip.This concludes the product analysis.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the radial artery.A 4.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst just before the pressure reached.The procedure was completed without any abnormalities.